MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTND GLENO D38MM +2MM; SHOULDER GLENOID

DEPUY FRANCE SAS - 3003895575 XTND GLENO D38MM +2MM; SHOULDER GLENOID
Model Number 1307-62-138
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to dislocated reverse shoulder in hospital bed.Initial surgery was for a 4 part proximal humeral fracture.Doi: (b)(6) 2021 dor: (b)(6) 2021 right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
XTND GLENO D38MM +2MM
Common Device Name
SHOULDER GLENOID
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11553980
Report Number1818910-2021-05821
Device Sequence Number3932086
Product Code PHX
UDI-Device Identifier10603295502494
UDI-Public10603295502494
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-62-138
Device Catalogue Number130762138
Device Lot NumberD20080307
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D38 +6MM; XTND GLENO D38MM +2MM; DXTEND STAND PE CUP D38 +6MM; XTND GLENO D38MM +2MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight112